An oricyclic pocket
Doklady Akademii Nauk, Tome 185 (1969) no. 6, pp. 1219-1221
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_6_a3,
author = {D. A. De Spiller},
title = {An oricyclic pocket},
journal = {Doklady Akademii Nauk},
pages = {1219--1221},
year = {1969},
volume = {185},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a3/}
}
D. A. De Spiller. An oricyclic pocket. Doklady Akademii Nauk, Tome 185 (1969) no. 6, pp. 1219-1221. http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a3/